Rocky Mountain Journal of Mathematics

Spatially Nontemperate Pseudodifferential Operators, Sphere Extensions and Fredholm Theory

Houshang H. Sohrab

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 501-514.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072299

Digital Object Identifier
doi:10.1216/rmjm/1181072299

Mathematical Reviews number (MathSciNet)
MR1340024

Zentralblatt MATH identifier
0831.58051

Citation

Sohrab, Houshang H. Spatially Nontemperate Pseudodifferential Operators, Sphere Extensions and Fredholm Theory. Rocky Mountain J. Math. 25 (1995), no. 1, 501--514. doi:10.1216/rmjm/1181072299. https://projecteuclid.org/euclid.rmjm/1181072299


Export citation

References

  • R. Beals, A general calculus for pseudo-differential operators, Duke Math. J. 42 (1975), 1-42.
  • H.O. Cordes, Elliptic pseudo-differential operators - An abstract theory, Lecture Notes Math. 756, Springer-Verlag, New York, 1979.
  • --------, Spectral theory of linear differential operators and comparison algebras, London Math. Soc. Lecture Notes Series 76, Cambridge Univ. Press, Cambridge, 1987.
  • R. Douglas and D. Voiculescu, On the smoothness of sphere extensions, preprint, 1980.
  • L. Hörmander, The analysis of linear partial differential operators, Vol I-IV, Springer-Verlag, New York, 1983-1985.
  • --------, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. 32 (1979), 359-443.
  • H.H. Sohrab, The $C^*$-algebra of the $n$-dimensional harmonic oscillator, Manuscripta Math. 34 (1981), 45-70.
  • --------, $C^*$-algebras of singular integral oeprators on the line related to singular Sturm-Liouville problems, Manuscripta Math. 41 (1983), 109-138.
  • --------, Pseudo-differential $C^*$-algebras related to Schrödinger operators wtih radially symmetric potentials, Quart. J. Math. Oxford 37 (1986), 105-115.
  • --------, Essential spectra of a class of elliptic operators, J. London Math. Soc. 40 (1988), 286-292.
  • --------, A class of pseudo-differential $C^*$-algebras, Quart. J. Math. Oxford 40 (1989), 119-131.
  • --------, Fredholm theory of pseudo-differential $C^*$-algebras on noncompact Riemannian manifolds, in Differential equations and applications Vol. II (A.R. Aftabizadeh, ed.), Ohio University Press, Athens, 1989.
  • --------, Normal solvability criteria for certain pseudodifferential operators with nontemperature symbols, in Differential equations: stability and control (S. Elyadi, ed.), Marcel Dekker, New York, 1990.